# SDR UPS99228753

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162271
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C57-562-01.00-01) LT WING NR 1 K-FLAP CORRODED AROUND BONDING JUMPER BOLT HOLE ON BOTH SIDES OF RIB.  CORROSION OUT OF LIMITS.  REMOVED AND INSTALLED NEW K-FLAP.  WORK DONE IAW SRM 57-50-1, MM 27-81-01.
